# SDR FDEA202203200605

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: ARB29187
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LOWER STIFFENER AT APPROXIMATELY XOS 542 FOUND CRACK.  LEFT HAND WING LOWER AT APPROXIMATELY XOS 542 CRACKED STIFFENER REMOVED AND   REPLACED AS PER SRM 51-31-01-OG. STIFFENER FABRICATED AS PER DOUGLAS DRAWING ARB   2918 REVISION G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
